# SDR A4J2003F00003

- Difficulty date: July 15, 2003
- Submitted: August 5, 2003
- Operation: Air carrier
- Aircraft: N11FQ
- Make and model: Doug MD-88
- Aircraft serial: 49759
- Engine: Pwa JT8D*
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 0105606003SMI
- Condition: Shorted
- Location: Row 17
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING (A) CHECK PIE MAINTENANCE FOUND FLOOR EMERGENCY LIGHT AT ROW 17 WHITE LIGHT NOT WORKING.  REMOVED AND REPLACED LAMP MODULE IAW MD80 MM 33-53-01.  OPERATIONAL CHECK GOOD.
